MAUDE Adverse Event Report: O&M HALYARD, INC. PFR95 PART FILT RESP; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK

O&M HALYARD, INC. PFR95 PART FILT RESP; FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Model Number 46727
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 10/04/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Three (3) used samples were received.The samples are kimberly clark branded.The section of the dispenser box with the lot number was received.The samples were evaluated under ambient light conditions.None of the masks arrived with head straps.The head straps appear to have been torn or broken at the corner bonds on all the masks.There are small greenish pieces of what appear as residual head strap material inside each mask.The corner bond of one mask was separated manually to inspect the area further.There are pieces of head band material inside the corner bond.The separated section of the corner bond was viewed under magnification.The head band material appears brittle and decayed and broken into little pieces.The device history records (dhr) evaluation was performed for the code 46727 identified in the complaint.According to the documented records, the product was manufactured according to approved manufacturing procedures and specifications then released by quality assurance.A quality nonconformance was not reported at the time of production.The investigation was carried out based on the sample evaluation, in which it was demonstrated that masks provided corresponds to kimberly clark product.The last lot number produced for code 46727 by kimberly clark was on december 17, 2016.A root cause is the headbands lost its properties for use.This product incident is documented in the o&m halyard, inc.Complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, and should not be considered to be an admission that an o&m halyard, inc.Product is defective or has caused serious injury.
 
Event or Problem Description
Ear loops came off while being worn, during use.There was no medical treatment or surgical intervention required.The following medical device report is being filed retroactive to prior decision that this malfunction would be unlikely to result in a serious injury or illness.A reassessment of this incident has since found that should this malfunction recur in an isolation setting or during direct patient care, the end user may contract covid virus and thus be susceptible to a serious illness.For this reason this incident is being reported as a malfunction at this time.The reporter has indicated that no injury or illness resulted.

Brand Name
PFR95 PART FILT RESP
Common Device Name
FLUIDSHIELD* N95 PARTICULATE FILTER RESPIRATOR AND SURGICAL MASK
Manufacturer (Section D)
O&M HALYARD, INC.
1 edison drive
alpharetta GA 30005
Manufacturer (Section G)
LA ADA DE ACUNA
km 4.5 carreterra presa
la amistad
ciudad de acuna, coahuila, mexico 26220
MX   26220
Manufacturer Contact
nichole early
1 edison drive
alpharetta, GA 30005
8287820529
MDR Report Key17140923
Report Number9616096-2023-00040
Device Sequence Number11245707
Product Code MSH
UDI-Device Identifier20680651467274
UDI-Public20680651467274
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K974068
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 06/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number46727
Device Catalogue Number991046727
Device Lot NumberAM8094841
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2022
Initial Report FDA Received Date06/16/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown